# SDR CALA2024100300744

- Difficulty date: October 1, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N27546
- Make and model: Boeing 737-9
- Aircraft serial: 64478
- Aircraft time: 6,491 hours, 2,136 cycles
- System (JASC): 2300 · Communications System
- Part: Headset
- Condition: Improper Part
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

STATIC OVER ALL COMMS 1- 3. ON CLIMB COULDN/T HEAR AT ALL. DISSI PATED IN DESCENT. DURING CREW BRIEFING NOTICED FLIGHT CREW HAD OWN HEADSETS PLUGGED IN. THEY WHERE NOT THE GOOD BOSE HEADSETS. UNLESS COMPANY PROVIDED HEADSETS OR ONE PARTICULAR BOSE HEADSET IS USED THERE MAY BE VERY LOUD STATIC OR BACKGROUND NOISE ON VHF SYSTEM ON 737 AIRCRAFT. PER AMM 23-11-00 USED COMPANY PROVIDED HEADSETS AND OPS CHECK OF ALL THREE RADIOS. ALL THREE RADIOS ARE VERY LOUD AND CLEAR. ALSO ACCOMPLISHED NOSE RADOME STATIC GROUND CHECK. NOSE RADOME GROUND POINTS FOR STATIC BUILDUP ALL CHECK GOOD. FOUND HEADSET JACK TIP INSIDE FLIGHT INTERPHONE JACK IN NOSE WHEELWELL.  SEE PIC. REMOVED SAME, OP CHECK OF JACK NORMAL REF AMM 23-51-00
